# SDR CA100622006

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

POWER ROLLBACK WHILE IN CRUISE FLIGHT AT FL370, BOTH ENGINES ROLLED BACK APPROX 20 PERCENT.  ANTI-ICE WAS SWITCHED OFF AND ENGINES RECOVERED, UNEVENTFUL FLIGHT TO DESTINATION FOLLOWED.  THE ACFT IS STILL IN SERVICE, HOWEVER, TROUBLESHOOTING IS ON-GOING ON THE AIRFRAME SIDE.
